Academic Journals Database
Disseminating quality controlled scientific knowledge

Regolarità delle soluzioni di viscosità dell'equazione iconale Sulla Regolarità delle soluzioni di viscosità dell'equazione iconale

ADD TO MY LIST
 
Author(s): Paolo Albano

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 1;
Issue: 1;
Date: 2010;
Original page

ABSTRACT
We study the regularity of a viscosity solution of equations of eikonal type in two dierent framework: we consider either the non-degenerate eikonal equation under low regularity assumptions on the data or a possibly degenerate eikonal equation with datahaving analytic regularity. Furthermore, we describe the structure of the singular set.Noi studiamo
Why do you need a reservation system?      Save time & money - Smart Internet Solutions